# SDR ASAA0977103

- Difficulty date: November 23, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT.  REMOVED FLOOR TO SIDEWALL SUPPORT AND FABRICATED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT.
